ITEM METADATA RECORD
Title: Wildcarded Identity-Based Encryption
Authors: Abdalla, Michel * ×
Birkett, James *
Catalano, Dario *
Dent, Alexander *
Malone-Lee, John *
Neven, Gregory *
Schuldt, Jacob *
Smart, Nigel * #
Issue Date: 2011
Publisher: Springer-Verlag
Series Title: Journal of Cryptology vol:24 issue:1 pages:42-82
URI: 
ISSN: 0933-2790
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science